You are here

Ulam's Conjecture and Graph Reconstructions

Year of Award: 1971

Publication Information: The American Mathematical Monthly, vol. 77, 1970, pp. 35-43

Summary: No summary is currently available.

Read the Article:

About the Author: (from The American Mathematical Monthly, vol. 77, (1970)) Peter V. O'Neil was at the College of William and Mary at the time of publication.

 

Subject: 
Author (old format): 
Peter V. O'Neil
Author(s): 
Peter V. O'Neil
Flag for Digital Object Identifier: 
Publication Date: 
Wednesday, September 24, 2008
Publish Page: 
Summary: 

No summary is currently available.

Dummy View - NOT TO BE DELETED